Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2010, Article ID 378519, 32 pages
http://dx.doi.org/10.1155/2010/378519
Research Article

A Constructive Sharp Approach to Functional Quantization of Stochastic Processes

FB4-Department of Mathematics, University of Trier, 54286 Trier, Germany

Received 1 June 2010; Accepted 21 September 2010

Academic Editor: Peter Spreij

Copyright © 2010 Stefan Junglen and Harald Luschgy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stefan Junglen and Harald Luschgy, “A Constructive Sharp Approach to Functional Quantization of Stochastic Processes,” Journal of Applied Mathematics, vol. 2010, Article ID 378519, 32 pages, 2010. https://doi.org/10.1155/2010/378519.